Table of Contents
ISRN Discrete Mathematics
Volume 2012, Article ID 850538, 7 pages
http://dx.doi.org/10.5402/2012/850538
Research Article

Splitting Lemma for 2-Connected Graphs

Department of Mathematics, University of Pune, Pune 411007, India

Received 1 October 2012; Accepted 17 October 2012

Academic Editors: S. Bozapalidis, E. Kranakis, and W. Wang

Copyright © 2012 Y. M. Borse. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Y. M. Borse, “Splitting Lemma for 2-Connected Graphs,” ISRN Discrete Mathematics, vol. 2012, Article ID 850538, 7 pages, 2012. https://doi.org/10.5402/2012/850538.